RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Nelin. Dinam.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Nelin. Dinam., 2014, Volume 10, Number 4, Pages 427–438 (Mi nd454)  

This article is cited in 3 scientific papers (total in 3 papers)

Heteroclinic curves of Morse–Smale cascades and separators in magnetic field of plasma

VyacheslavZ. Grinesa, Elena Ya. Gurevichb, Evgenii V. Zhuzhomab, Svetlana Kh. Zininac

a N. I. Lobachevskii Nizhnii Novgorod State University, Gagarina pr. 23, Nizhnii Novgorod, 603950, Russia
b National Research University Higher School of Economics, Bolshaya Pecherskaya 25/12, Nizhnii Novgorod, 603155, Russia
c N. P. Ogarev State University of Mordovia, Bolshevistskaya 68, Saransk, 430005, Russia

Abstract: We obtain properties of three-dimensional phase space and dynamics of Morse–Smale diffeomorphism that led to existence of at least one heteroclinical curve in non-wandering set of the diffeomorphism. We apply this result to solve a problem of existence of separators in magnetic field of plasma.

Keywords: Morse–Smale cascades, heteroclinic curves, mapping torus, locally trivial bundle, separators of magnetic field.

Full text: PDF file (394 kB)
References: PDF file   HTML file
UDC: 517.938, 514.83
MSC: 37E30
Received: 24.11.2014
Revised: 04.12.2014

Citation: VyacheslavZ. Grines, Elena Ya. Gurevich, Evgenii V. Zhuzhoma, Svetlana Kh. Zinina, “Heteroclinic curves of Morse–Smale cascades and separators in magnetic field of plasma”, Nelin. Dinam., 10:4 (2014), 427–438

Citation in format AMSBIB
\Bibitem{GriGurZhu14}
\by VyacheslavZ.~Grines, Elena~Ya.~Gurevich, Evgenii~V.~Zhuzhoma, Svetlana~Kh.~Zinina
\paper Heteroclinic curves of Morse--Smale cascades and separators in magnetic field of plasma
\jour Nelin. Dinam.
\yr 2014
\vol 10
\issue 4
\pages 427--438
\mathnet{http://mi.mathnet.ru/nd454}


Linking options:
  • http://mi.mathnet.ru/eng/nd454
  • http://mi.mathnet.ru/eng/nd/v10/i4/p427

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Vyacheslav Z. Grines, Elena Ya. Gurevich, Olga V. Pochinka, “On the Number of Heteroclinic Curves of Diffeomorphisms with Surface Dynamics”, Regul. Chaotic Dyn., 22:2 (2017), 122–135  mathnet  crossref
    2. E. V. Zhuzhoma, V. S. Medvedev, N. V. Isaenkova, “O topologicheskoi strukture magnitnogo polya oblastei fotosfery”, Nelineinaya dinam., 13:3 (2017), 399–412  mathnet  crossref  elib
    3. V. Z. Grines, E. V. Zhuzhoma, O. V. Pochinka, “Dinamicheskie sistemy i topologiya magnitnykh polei v provodyaschei srede”, Differentsialnye i funktsionalno-differentsialnye uravneniya, SMFN, 63, no. 3, Rossiiskii universitet druzhby narodov, M., 2017, 455–474  mathnet  crossref
  • Нелинейная динамика
    Number of views:
    This page:244
    Full text:66
    References:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019